# SDR UIEA2018082101766

- Difficulty date: August 21, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 94,261 hours, 18,041 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 1575
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AFT FWD BOOST PUMP INOP. REMOVED AND REPLACED RT AFT FWD BOOST PUMP IAW AMM 28-22-00. LEAKS AND OPERATION CHECKS COMPLIED WITH.
